PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 137-140
Tytuł artykułu

Removable singularities in the boundary conditions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
137-140
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Department of Mathematics, Moscow State University, Moscow V-234, 119899 Russia
Bibliografia
  • [1] Yu. V. Egorov, Linear Differential Equations of Principal Type, Plenum, 1986.
  • [2] Yu. V. Egorov, On the removable singularities in the boundary conditions for differential equations, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1985 (6), 30-36 (in Russian).
  • [3] R. Harvey and J. Polking, Removable singularities of solutions of linear partial differential equations, Acta Math. 125 (1970), 39-56.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p137bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.